`a`
Related Articles
1

Existence of heterodimensional cycles near Shilnikov loops in systems with a $\mathbb{Z}_2$ symmetry

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4399 - 4437, 2017

Dongchen Li - (email), Dmitry V. Turaev - (email)

 Abstract       References       Full Text      Related Articles

2

A class of descent four-term extension of the Dai-Liao conjugate gradient method based on the scaled memoryless BFGS update

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 649 - 658, 2016

Saman Babaie-Kafaki - (email), Reza Ghanbari - (email)

 Abstract       References       Full Text      Related Articles

3

Impact oscillators of Hill's type with indefinite weight: Periodic and chaotic dynamics

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2305 - 2328, 2015

Chao Wang - (email), Dingbian Qian - (email), Qihuai Liu - (email)

 Abstract       References       Full Text      Related Articles

4

Oscillatory dynamics in a reaction-diffusion system in the presence of 0:1:2 resonance

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 893 - 926, 2012

Toshiyuki Ogawa - (email), Takashi Okuda - (email)

 Abstract       References       Full Text      Related Articles

5

Periodic perturbation of quadratic systems with two infinite heteroclinic cycles

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1881 - 1899, 2012

Marcelo Messias - (email)

 Abstract       References       Full Text      Related Articles

6

A comparison of nonlinear filtering approaches in the context of an HIV model

Mathematical Biosciences and Engineering  Volume 7, Issue 2, Pages : 213 - 236, 2010

H. Thomas Banks - (email), Shuhua Hu - (email), Zackary R. Kenz - (email), Hien T. Tran - (email)

 Abstract       Full Text      Related Articles

7

Generalized snap-back repeller and semi-conjugacy to shift operators of piecewise continuous transformations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 1, Pages : 103 - 119, 2007

Wei Lin - (email), Jianhong Wu - (email), Guanrong Chen - (email)

 Abstract       Full Text      Related Articles

8

Chaotic dynamics of some rational maps

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 363 - 375, 2004

Cezar Joiţa - (email), William O. Nowell - (email), Pantelimon Stănică - (email)

 Abstract       Full Text      Related Articles

9

Chaotic spreading of epidemics in complex networks of excitable units

Mathematical Biosciences and Engineering  Volume 1, Issue 1, Pages : 49 - 55, 2004

F. S. Vannucchi - (email), S. Boccaletti - (email)

 Abstract       Full Text      Related Articles

10

Numerical approximation of normally hyperbolic invariant manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 133 - 140, 2003

Henk Broer - (email), Aaron Hagen - (email), Gert Vegter - (email)

 Abstract       Full Text      Related Articles      

11

Regular and chaotic motions of the fast rotating rigid body: a numerical study

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 4, Pages : 521 - 540, 2002

Giancarlo Benettin - (email), Anna Maria Cherubini - (email), Francesco Fassò - (email)

 Abstract       Full Text      Related Articles